# SDR 2020FA0000416

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: General aviation
- Aircraft: N5642F
- Make and model: Alon A2
- Aircraft serial: A242
- Aircraft time: 3,347 hours
- Engine: Cont C9016F
- Engine time: 3,347 hours
- Propeller: Mcauly 1A105SCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 4301
- Condition: Open
- Location: Lt Magneto
- Part time: 194 hours
- Component: Magneto, Slick, 4301R
- Component part number: 4301
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

REPLACED OPEN COIL(PN K3975) ON LEFT SLICK MAGNETO PN 4301 ON 09-20-2020.  MAGNETO UNIT WAS OVERHAULED BY KELLY AEROSPACE, PN 4301R SN F-01242, AND INSTALLED ON AIRCRAFT ON 03-12-2017 AT 3152.94 HOURS TACH.  COIL SHOWED NO CONTINUITY (OPEN) AT 193.61 HOURS IN SERVICE.  THIS OCCURRED DURING ENGINE RUN UP BEFORE TAKE OFF AND RETURNED TO BLOCKS.
